MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA RUNTHROUGH; WIRE, GUIDE, CATHETER

TERUMO CORPORATION, ASHITAKA RUNTHROUGH; WIRE, GUIDE, CATHETER
Model Number 25-1011
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Serious Injury
Event or Problem Description
Terumo medical received an fda medwatch report # (b)(4).The event description states: "stent deployed, the wire coiled itself to the distal end of the stent and could not be removed.Physician attempted to dislodge the wire tip with other interventional wires and microcatheters, but was unsuccessful.Another physician scrubbed in to assist but was also unable to dislodge the wire.Ct surgery was consulted.Patient required surgery for removal of wire.".

Brand Name
RUNTHROUGH
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya, shizuok 418-0 015
JA  418-0015
MDR Report Key21642964
Report Number2243441-2025-00008
Device Sequence Number7614316
Product Code DQX
UDI-Device Identifier04987350744340
UDI-Public(01)04987350744340(17)270831(10)240911
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/19/2025
Report Date (Section F) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25-1011
Device Catalogue NumberTW*AS418XA
Device Lot Number240911Y
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/17/2025
Device Age4 MO
Event Location Hospital
Date Report to Manufacturer02/21/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/19/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INTERVENTION WIRES; MICROCATHETERS; UNKNOWN STENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale
Patient Weight102 KG
Patient EthnicityNon Hispanic
Patient RaceWhite
Date Report Sent to FDA03/19/2025